# SDR AALA006061

- Difficulty date: March 30, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BR9661100
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RNO-CCI - FORWARD GALLEY EMERGENCY EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED CHARGER, OPS CHECK GOOD.  (M)
